Easy Fatiguability

People feel tired or fatigue with the use of drugs and alcohol, lack of exercise, jet lag, lack of sleep, poor diet, etc. Health conditions that can cause fatigue are anemia, cancer, liver failure, infection, fever, heart disease, sleep apnea, etc.

Recently Answered Questions Recently Answered Questions

Does an elevated WBC always indicate leukemia?

Query: Hello doctor, I got blood work done and WBC was 14.8 and absolute neutrophils were 10.9. I was suffering from sun poisoning and a sinus infection. I also suffer from severe anxiety and panic disorder. I just want to know if this is an indication of leukemia.  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. An elevated WBC (white blood cell) count does not necessarily indicate leukemia. Even a mild infection can lead to the elevation of WBC count. Leukemia is a cancer of the blood cells. The most common symptoms are...  Read Full »

Can lack of sleep cause dizziness?

Query: Hi doctor, I am a college teacher. I feel fatigue and dizzy for past one year. I slept very late one night and the next day while taking class had a dizzy feeling for a second. I felt that my head was reeling and on that afternoon I took off. It did not happen again but I felt myself weak with less ...  Read Full »


Dr. Hariharan V

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Nutritionist

Answer: Hi, Welcome to icliniq.com. I have read your complaints very carefully. Believe me, it has happened to many highly educated people and they have recovered quickly. The giddiness you felt when you were taking class without sleep was a single episode which should not be confused with other symptoms. D...  Read Full »

Please suggest treatment for mental fatigue and tiredness.

Query: Hello doctor, I finished my MBBS and attempting to get a PG seat. I have the below mentioned problems for more than eight years and hence I am unable to get a PG seat. I am taking tablet Venlafaxine 300 mg for past seven months. Three weeks back, as I have few clinical symptoms of hypothyroid my ph...  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hi, Welcome to icliniq.com. I understand what you are going through. First, keep calm and patience. Be positive in your approach. Keep all doors open for opportunity. Accept the fact that cracking PG (post graduation) seat is not only because of hard work but 90 % luck. I have gone through your pr...  Read Full »

Apart from Levodopa, what other treatment options are there for Parkinsons's?

Query: Hi doctor, I feel extreme fatigue in the morning. I have tremor and right leg tingling. I am experiencing brain fog, Parkinson like symptoms but I did not feel any improvement with Levodopa. My manganese levels are high. Please help.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you that do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

What are the physical changes that come with aging?

Query: Hi doctor, My mother is around 60 years but she looks older than her age. The skin of her face and body is shrinking very fast. And, she feels sleepy whenever she sits up for a long period of ten minutes or more. Please help.  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. At her age, cellular aging can speed up depending on her overall health. If she has any underlying chronic disease or if she has a deficiency of essential minerals and micronutrients, all these can speed up the aging process. However at her age, fatigue or excessive tired...  Read Full »

What causes cold hands and feet along with fatigue?

Query: Hi doctor, I am having cold hands and feet. I also have little bit of fatigue. Two years ago, I lost 90 pounds with diet and exercise. I had high blood pressure and anemia when I was pregnant with twins three years ago. Now, I have taken a complete blood count. I am attaching the reports for your r...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query and attached report (attachment removed to protect patient identity), my opinion is as follows: There is mild reduction in leukocyte count and hemoglobin. Also, red cell distribution width (RDW) is increased. Cause for reduced hemoglobin appears to be ...  Read Full »

Why do I have brain fog, tiredness and fatigue?

Query: Hello doctor, I have a brain fog, tiredness, and fatigue. Kindly guide me.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. For your tiredness, you have investigated properly with liver, kidney and thyroid profiles (attachment removed to protect patient identity). That reports are within range. So, liver, kidney, and thyroid illness are ruled out here. Your lymphocytes are slightly high. ...  Read Full »

What are the side effects of taking post-exposure prophylaxis?

Query: Hello doctor, I had unprotected vaginal sex with a woman 17 hours ago, and I am worried if I may have contracted HIV. I say this because I have learned that the woman I had sex with has multiple sexual partners and I am anxious she may have HIV. I am not in a position to ask her if she has HIV, and ...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. I understand it is a difficult situation. However, because the PEP (post-exposure prophylaxis) is time-dependent. So, I suggest the first thing you should do would be to start PEP right away as it may not be helpful after 72 hours. Also, if th...  Read Full »

Why am I constantly sick and tired?

Query: Hi doctor, I keep having these waves of feeling sick and tired with no energy for about six weeks now.  Read Full »


Dr. Murali R

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Feeling tired or sick may have lots of causes. More information from you may help in giving a diagnosis.  The causes could be:  The most common cause is anemia. Do a complete blood picture to rule it out. Record your temperature to check for a fever or an infection...  Read Full »

Does ADD medicine cause tiredness?

Query: Hello doctor, I was recently diagnosed with ADD. My psychiatrist prescribed me Concerta 18 mg for a week, then 36 mg for another week, and 54 mg for 16 days. I started to take the pills three days ago but, I am tired, have a lack of motivation and no concentration all day long. I feel no benefits. ...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. As your psychiatrist diagnosed you as suffering from the ADD (attention deficit disorder), he started you on Concerta (Methylphenidate). But, it seems like you did not take the medication as prescribed. It is a well-known fact that these medications take some time to ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.